A series of a discrete group and its application to the Dirichlet series associated with automorphic forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalJ. Sov. Math.
Volume12
Pages (from-to)381-384
Number of pages4
DOIs
Publication statusPublished - 1979

Bibliographical note

Translation from Zap. nauch. semin. LOMI 63 (1976), 1-5 (Russian)

See relations at Aarhus University Citationformats

ID: 16809215